Anti-Depressant, harder to climax?
Posted Sun Aug 26, 2012 06:16 PM
I feel so much better with my day to day life, it's hard to believe one little pill a day could make so much difference.
The only negative side affect I have noticed is that it has gotten harder for me to climax.
One of the possible side affect could have been lack of sex drive, but for me that is still very much there, it's just harder for me to reach orgasm is all. I sort of have to work at it, even when I am by myself with one of my favorite toys.
I can still get super turned on fairly quickly, and it all still feels wonderful (no loss of sensation or feelings, it just takes a lot more work on his and my part for me to reach climax. I would add that when I do finely orgasm, they are very much worth the effort, sweat soaked bed and all.
I have search a little on the net, but either no one has had this issue or haven't been willing to express or share it.
I don't know if this is normal, or if there is something I can do to make it a little easier for me to climax more often.
Any thoughts or idea's?
Posted Sun Aug 26, 2012 07:03 PM
So - instead of searching for "orgasm problems" - look for "ejaculation problems."
Years ago I was on Prozac - had similar issues. Had to really focus and make an effort to achieve an orgasm.
You may want to talk to your doctor. Wellbutrin is a common med that does not have the typical antidepressant/anti-anxiety side effects.
This post has been edited by nite777owl: Sun Aug 26, 2012 07:04 PM
Posted Sun Aug 26, 2012 07:25 PM
"delayed ejaculation" doesn't sound like a negative side effect, at least not to me.
Posted Sun Aug 26, 2012 07:54 PM
Except it soon turns sex into work. It can be quite enjoyable for the female but not so fun for the guy.
Posted Sun Aug 26, 2012 08:00 PM
Posted Sun Aug 26, 2012 11:11 PM
Posted Mon Aug 27, 2012 09:08 AM
Posted Tue Aug 28, 2012 04:38 PM
Hhhmmm.... making sex last longer, or trying a different drug...
Maybe it isn't such a bad side effect after all.
Thank you for the comments.
If it gets worse I might try another drug, but it was had enough talking to the "medical practitioner" about my depression or anxiety, much less problems I am having during sex or masturbation.
It's much easier to ask those sort of questions here where I don't get looked at funny or the conversation doesn't get hurried along.
Posted Tue Aug 28, 2012 11:31 PM
I am not saying you should stop taking it, only a doctor can do that. I just wanted to share my experience with you and others.
Posted Wed Aug 29, 2012 11:04 AM
Posted Thu Aug 30, 2012 02:50 PM
Posted Sat Sep 08, 2012 10:09 AM
A hand held shower massager can do wonders.
But yes, it is getting easer and I am still very much loving the positive benefits of being on this drug. I am 200% happier then I was and I have the feeling of what it's like to be normal inside. Self doubt and anxiety levels I've had all my life are so much lower, and in some cases just gone. I'm happier and the people around me seem to be happier also.
Posted Tue Sep 11, 2012 08:52 PM
Posted Tue Sep 11, 2012 08:53 PM
This post has been edited by pharmacy man: Tue Sep 11, 2012 08:55 PM
Posted Sun Sep 16, 2012 05:01 PM
Posted Sun Sep 16, 2012 05:03 PM
This post has been edited by krayziecmb: Sun Sep 16, 2012 05:03 PM
Posted Mon Sep 17, 2012 02:20 PM
Posted Sun Oct 07, 2012 12:15 AM
Posted Sun Oct 07, 2012 03:03 PM
Posted Sun Oct 14, 2012 01:14 AM